depuis le 05 février 2011 :
Visualisation(s): 23 (0 ULg)
Téléchargement(s): 695 (10 ULg)
print
Paul L. BUTZER

Mathematics in the region Aachen-Liège-Maastricht from Carolingian times to the 19th century

Article Open Access

Pour citer cet article

Paul L. BUTZER, «Mathematics in the region Aachen-Liège-Maastricht from Carolingian times to the 19th century», Bulletin de la Société Royale des Sciences de Liège [En ligne], Numéro 1 - 2, Volume 51 - Année 1982, 5 - 30 URL : http://popups.ulg.ac.be/0037-9565/index.php?id=1328.

A propos de : Paul L. BUTZER

Lehrstuhl A für Mathematik, Reinisch-Westfälische Technische Hochschule, D-5100 Aachen, Allemagne